Items where Subject is "54-xx General topology > 54Exx Spaces with richer structures"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | D
Number of items at this level: 4.


Borwein, Jonathan M. and Vanderwerff, Jon D. and Wang, Shawn Xianfu (2003) Local Lipschitz Constants and Maximal Subdifferentials. Set-Valued Analysis, 11 . pp. 37-67. ISSN 0927-6947

Borwein, Jonathan M. and Wang, Shawn Xianfu (2000) Lipschitz Functions with Maximal Clarke Subdifferentials Are Generic. Proceedings of the American Mathematical Society, 128 . pp. 3221-3230. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (2001) Generalized subdifferentials: a Baire categorical approach. Transactions AMS . pp. 3875-3893.


Dhompongsa, Sompong and Kirk, William A. and Sims, Brailey (2006) Fixed Points of Uniformly Lipschitzian Mappings in Metric spaces. Nonlinear Analysis, 65 (4). pp. 762-772. ISSN 0362-546X

This list was generated on Wed Apr 24 14:07:13 2019 AEST.